RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Anikonov, Dmitrii Sergeevich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 38

Number of views:
This page:2403
Abstract pages:8481
Full texts:2114
References:1012
E-mail:

http://www.mathnet.ru/eng/person23572
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211181

Publications in Math-Net.Ru
2018
1. D. S. Anikonov, D. S. Konovalova, “Cauchy problem for a differential equation with piecewise smooth characteristics”, Sib. J. Pure and Appl. Math., 18:3 (2018),  3–19  mathnet
2. D. S. Anikonov, D. S. Konovalova, “Forward and inverse problems with discontinuous coefficient”, Sib. J. Pure and Appl. Math., 18:2 (2018),  13–29  mathnet
2016
3. D. S. Anikonov, Ya. A. Kipriyanov, “An underdetermined problem of integral geometry for the generalized Radon transform”, Sib. Zh. Ind. Mat., 19:1 (2016),  18–26  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:1 (2016), 21–28  scopus
2015
4. D. S. Anikonov, D. S. Konovalova, “An integral geometry underdetermined problem for a family of curves”, Sibirsk. Mat. Zh., 56:2 (2015),  265–281  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 217–230  isi  elib  scopus
2014
5. D. S. Anikonov, V. G. Nazarov, I. V. Prokhorov, “The integro-differential indicator for a problem of single-beam tomography”, Sib. Zh. Ind. Mat., 17:2 (2014),  3–10  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 301–306
2013
6. D. S. Anikonov, S. G. Kazantsev, D. S. Konovalova, “An inverse problem of location type for a hyperbolic system”, Sib. Zh. Ind. Mat., 16:4 (2013),  3–20  mathnet  mathscinet
7. D. S. Anikonov, S. G. Kazantsev, D. S. Konovalova, “Differential properties of a generalized solution to a hyperbolic system of first-order differential equations”, Sib. Zh. Ind. Mat., 16:2 (2013),  26–39  mathnet  mathscinet; J. Appl. Industr. Math., 7:3 (2013), 313–325
2012
8. D. S. Anikonov, E. Yu. Balakina, “A polychromatic inhomogeneity indicator in an unknown medium for an $X$-ray tomography problem”, Sibirsk. Mat. Zh., 53:4 (2012),  721–740  mathnet  mathscinet; Siberian Math. J., 53:4 (2012), 573–590  isi  scopus
9. D. S. Anikonov, V. G. Nazarov, “Problem of two-beam tomography”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012),  372–378  mathnet  zmath  elib; Comput. Math. Math. Phys., 52:3 (2012), 315–320  isi  elib  scopus
2011
10. D. S. Anikonov, V. G. Nazarov, I. V. Prokhorov, “The problem of single-beam probing of an unknown medium”, Sib. Zh. Ind. Mat., 14:2 (2011),  21–27  mathnet  mathscinet  elib; J. Appl. Industr. Math., 5:4 (2011), 500–505  scopus
11. D. S. Anikonov, D. S. Konovalova, “The integral geometry boundary determination problem for a pencil of straight lines”, Sibirsk. Mat. Zh., 52:5 (2011),  962–976  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 763–775  isi  scopus
2010
12. D. S. Anikonov, M. M. Lavrent'ev, “Ill-posed problems of radiation tomography”, Sib. Èlektron. Mat. Izv., 7 (2010),  73–80  mathnet
13. D. S. Anikonov, “A method for studying singular integral equations”, Sibirsk. Mat. Zh., 51:5 (2010),  961–973  mathnet  mathscinet  elib; Siberian Math. J., 51:5 (2010), 765–775  isi  scopus
2008
14. D. S. Anikonov, A. E. Kovtanyuk, D. S. Konovalova, V. G. Nazarov, I. V. Prokhorov, I. P. Yarovenko, “Radiation Tomography and transport equation”, Dal'nevost. Mat. Zh., 8:1 (2008),  5–18  mathnet  elib
15. D. S. Anikonov, D. S. Konovalova, “Generalized Radon Transform and X-ray Tomography”, Sib. Èlektron. Mat. Izv., 5 (2008),  440–447  mathnet  mathscinet
16. D. S. Anikonov, “The indicator of contact boundaries for an integral geometry problem”, Sibirsk. Mat. Zh., 49:4 (2008),  739–755  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:4 (2008), 587–600  isi  elib  scopus
2006
17. D. S. Anikonov, I. V. Prokhorov, “The statement and numerical solution of an optimization problem in X-ray tomography”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006),  18–25  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:1 (2006), 16–22  scopus
2005
18. D. S. Anikonov, D. S. Konovalova, “The boundary-value problem for the transport equation with purely compton scattering”, Sibirsk. Mat. Zh., 46:1 (2005),  3–16  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 1–12  isi
2002
19. D. S. Anikonov, “Simple and complex mathematical models of stationary transport theory”, Dal'nevost. Mat. Zh., 3:1 (2002),  18–23  mathnet
20. D. S. Anikonov, D. S. Konovalova, “The kinetic transport equation in the case of Compton scattering”, Sibirsk. Mat. Zh., 43:5 (2002),  987–1001  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 795–807  isi
21. D. S. Anikonov, I. V. Prokhorov, “Necessary and sufficient conditions for the uniqueness of a solution to a tomography problem”, Zh. Vychisl. Mat. Mat. Fiz., 42:3 (2002),  370–379  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:3 (2002), 353–362
1997
22. D. S. Anikonov, G. Sh. Tsitsiashvili, “Reduction of the problem of the mutual discharge of debts to the transportation problem”, Dokl. Akad. Nauk, 352:6 (1997),  730  mathnet  mathscinet  zmath
1994
23. D. S. Anikonov, “A Stefan-type problem for the transport equation”, Dokl. Akad. Nauk, 338:1 (1994),  25–28  mathnet  mathscinet  zmath; Dokl. Math., 39:9 (1994), 599–602
24. D. S. Anikonov, “The use of singularities in the solution of the transport equation in x-ray tomography”, Dokl. Akad. Nauk, 335:6 (1994),  702–704  mathnet  mathscinet  zmath; Dokl. Math., 39:4 (1994), 205–207
1992
25. D. S. Anikonov, I. V. Prokhorov, “Determination of the coefficient of a transport equation with energy and angular singularities of external radiation”, Dokl. Akad. Nauk, 327:2 (1992),  205–207  mathnet  mathscinet  zmath; Dokl. Math., 37:11 (1992), 540–541
1990
26. D. S. Anikonov, “On the uniqueness of the solution of problems in integral geometry”, Sibirsk. Mat. Zh., 31:6 (1990),  16–24  mathnet  mathscinet  zmath; Siberian Math. J., 31:6 (1990), 881–890  isi
27. D. S. Anikonov, I. Sh. Irkegulov, “A method of finding the integral characteristics of attenuation factors for transfer equations”, Zh. Vychisl. Mat. Mat. Fiz., 30:8 (1990),  1262–1267  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 208–212
1989
28. D. S. Anikonov, I. Sh. Irkegulov, “Determination of the integral characteristics of the radiation attenuation coefficient”, Dokl. Akad. Nauk SSSR, 308:4 (1989),  838–841  mathnet  mathscinet; Dokl. Math., 34:10 (1989), 882–883
1988
29. D. S. Anikonov, “Examples of the nonuniqueness of the solution of a problem of integral geometry”, Dokl. Akad. Nauk SSSR, 299:1 (1988),  15–17  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 301–303
1985
30. D. S. Anikonov, “Uniqueness of the determination of the coefficient of the transport equation with a special type of source”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1033–1037  mathnet  mathscinet  zmath
1984
31. D. S. Anikonov, “Uniqueness of the simultaneous determination of two coefficients of the transport equation”, Dokl. Akad. Nauk SSSR, 277:4 (1984),  777–779  mathnet  mathscinet  zmath
32. D. S. Anikonov, “Multidimensional inverse problems for the transport equation”, Differ. Uravn., 20:5 (1984),  817–824  mathnet  mathscinet
1979
33. D. S. Anikonov, “On the question of the uniqueness of the solution of inverse problems for equations of mathematical physics”, Differ. Uravn., 15:1 (1979),  3–9  mathnet  mathscinet  zmath
1977
34. D. S. Anikonov, “On the boundedness of a singular integral operator in the space $C^\alpha(\overline G)$”, Mat. Sb. (N.S.), 104(146):4(12) (1977),  515–534  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:4 (1977), 447–464  isi
1976
35. D. S. Anikonov, “The inverse problem of determining a body for the transport equation”, Differ. Uravn., 12:1 (1976),  172–174  mathnet  mathscinet  zmath
1975
36. D. S. Anikonov, “The uniqueness of the determination of the coefficient and right-hand side of the transport equation”, Differ. Uravn., 11:1 (1975),  8–18  mathnet  mathscinet  zmath
37. D. S. Anikonov, “On an inverse problem for the transport equation”, Sibirsk. Mat. Zh., 16:3 (1975),  432–439  mathnet  mathscinet  zmath; Siberian Math. J., 16:3 (1975), 329–334  isi
1974
38. D. S. Anikonov, “Inverse problems for the transport equation”, Differ. Uravn., 10:1 (1974),  7–17  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021